Logo Uni Bremen

Zentrum für Technomathematik

ZeTeM > Über das ZeTeM > Mitarbeiter*innen > Dr. Quy Muoi Pham > Publikationen

Kontakt Sitemap Impressum [ English | Deutsch ]

Publikationen von Dr. Quy Muoi Pham

Zeitschriftenartikel (3)

  1. Q. M. Pham, D. Nho Hào, P. Maaß, M. Pidcock.
    Descent Gradient Methods for Nonsmooth Minimization Problems and Applicatons to Ill-Posed Problems.
    Journal of Computational and Applied Mathematics, 298:105-122, 2016.

    DOI: 10.1016/j.cam.2015.11.039

  2. Q. M. Pham, D. Nho Hào, P. Maaß, M. Pidcock.
    Semismooth Newton and Quasi-Newton methods in weighted l¹-regularization.
    Journal of Inverse and Ill-posed Problems, 21(5):665-693, 2013.

    DOI: 10.1515/jip-2013-0031

  3. D. Lorenz, P. Maaß, Q. M. Pham.
    Gradient descent for Tikhonov functionals with sparsity constraints: theory and numerical comparison of step size rules.
    Electronic Transactions on Numerical Analysis, 39:437-463, 2012.

Preprints (3)

  1. P. Maaß, Q. M. Pham.
    Semismooth Newton and Quasi-Newton Methods in Weighted l¹-Regularization of Nonlinear Inverse Problems.
    Berichte aus der Technomathematik 11-02, Universität Bremen, 2011.
  2. P. Maaß, Q. M. Pham.
    Sparsity regularization for electrical impedance tomography: well-posedness and convergence rates.
    Berichte aus der Technomathematik 11-06, Universität Bremen, 2011.
  3. P. Maaß, Q. M. Pham.
    Sparsity regularization of the diffusion coefficient problem: well-posedness and convergence rates.
    Berichte aus der Technomathematik 11-04, Universität Bremen, 2011.

Qualifikationsarbeiten (1)

  1. Q. M. Pham.
    Sparsity constraints and regularization for nonlinear inverse problems .
    Dissertationsschrift, Universität Bremen, 2012.

    online unter: Elektronische Bibliothek der Universität Bremen